# SDR AALA201811209014

- Difficulty date: November 19, 2018
- Submitted: November 20, 2018
- Operation: Air carrier
- Aircraft: N803NN
- Make and model: Boeing 737823
- Aircraft serial: 29566
- Aircraft time: 29,304 hours, 11,597 cycles
- System (JASC): 4990 · APU Oil System
- Part: Pressure Switch
- Condition: Faulty
- Location: Apu Oil System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, WITH THE NR 1 INTEGRATED DRIVE GENERATOR ON MEL,  LOW OIL PRESSURE LIGHT ILLUMINATED WITH AN APU AUTO SHUTDOWN,  LEAVING TWO A/C ELECTRICAL SOURCES INOPERATIVE.  DECLARED AN EMERGENCY AND DIVERTED WITHOUT FURTHER INCIDENT.  THE AIRCRAFT WAS GROUNDED.  REPLACED THE APU LOW OIL PRESSURE SWITCH IAW AMM 49-94-22.  OPS CHECKED GOOD.
